MAUDE Adverse Event Report: APOLLO ENDOSURGERY, INC RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON

APOLLO ENDOSURGERY, INC RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A patient with the reshape dual balloon system had complaints of intense pain radiating to their back.The patient's lab results noted a lipase of 26,000.The patient was flown emergently to a hospital for removal of the device due to pancreatitis.The patient was discharged after the normalization of their lipase and resolution of the abdominal pain.

Brand Name
RESHAPE INTEGRATED DUAL BALLOON SYSTEM
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
APOLLO ENDOSURGERY, INC
1120 s. capital of texas hwy
austin TX 78746
MDR Report Key8601765
Report Number3006722112-2019-00501
Device Sequence Number13971754
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;